# SDR RYN2004F00000

- Difficulty date: January 13, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Engine: Pwa JT8D15
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 356802255
- Condition: Overheated
- Location: Lt Airstair
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, AT GEAR RETRACTION, RECEIVED A LOWER AFT BODY OVERHEAT LIGHT.  ACCOMPLISHED APPROPRIATE CHECKLIST.  EMERGENCY DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LT AIRSTAIR AFT BODY OVERHEAT ELEMENT.  RAN ENGINES AT TAKEOFF POWER.  SYSTEM CHECKS NORMAL.
